MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0450
Medical Device Problem Codes Poor Quality Image (1408); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel.The product sample was not returned to the medtronic laboratory; however, a study graph was provided by the customer for analysis.The returned sample did not meet specification as received by medtronic.The reported condition was confirmed.The investigation could not determine a cause or a probable cause for the customer's report based on the information provided.This unit does not meet the requirements for a manufacturing or service failure therefore; a device history review or service history review is not required.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a short study of 27 hours.Technical support remotely accessed the computer to verify the study and verified that they had blue lines throughout the study.The customer stated that the patient saw "li" on the screen as well.The recorder worked correctly during the previous procedure.There was no patient or user harm and a repeat procedure was scheduled with additional anesthesia.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8880727
Report Number9710107-2019-00363
Device Sequence Number10823552
Product Code FFT
UDI-Device Identifier07290101363064
UDI-Public07290101363064
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0450
Device Catalogue NumberFGS-0450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight74